MAUDE Adverse Event Report: GRAPHIC CONTROLS ACQUISTION CORP NISSHA MEDICAL TECHNOLOGIES; ECG MONITORING ELECTRODES

GRAPHIC CONTROLS ACQUISTION CORP NISSHA MEDICAL TECHNOLOGIES; ECG MONITORING ELECTRODES
Model Number A10042-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A dhr review was completed for the lot in question.No manufacturing nonconformance's identified and no reported problems with the raw material used.Biocomp reports were reviewed and product tests negative for cytoxicity, skin irritation and sensitization.No further action required.
 
Event or Problem Description
The patient reported on (b)(6) 2025, that he experienced skin irritation when using the flexwire device.The patient reported the skin irritation as a burning (sensation), (skin) irritation, itching, and raised skin.The patient reported that he did seek medical treatment and sought the use of prescribed medication to treat the skin irritation.The patient reported the prescribed medication used as an oral antihistamine.The patient reported that he did not discontinue the use of the device.The patient reported that he did follow the skin prep instructions.

Brand Name
NISSHA MEDICAL TECHNOLOGIES
Common Device Name
ECG MONITORING ELECTRODES
Manufacturer (Section D)
GRAPHIC CONTROLS ACQUISTION CORP
400 exchange street
buffalo NY 14204
Manufacturer Contact
juliana melito
400 exchange street
buffalo, NY 14204
MDR Report Key23872568
Report Number1317188-2025-00071
Device Sequence Number14590605
Product Code DRX
UDI-Device Identifier20813150020941
UDI-Public20813150020941
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberA10042-10
Device Catalogue Number6500062V
Device Lot Number399758
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale